World of Warcraft - ATI RADEON r7870

Discussion in 'Videocards - AMD Radeon' started by gkcrmvs, Apr 26, 2012.

  1. gkcrmvs

    gkcrmvs New Member

    Messages:
    2
    Likes Received:
    0
    GPU:
    AMD RADEON HD 7800 Series
    i get this card 2 days ago it's work good on HoN Assasin's Creed and f1 but it's looks silly on world of warcraft how can i fix this problem / text quality is WORST OF WORST , and graphics is too bad i changed quality low - normal - high-ultra but it's still same graphics sorry for my bad english

    Thx for your help
     
  2. deathfrag

    deathfrag Master Guru

    Messages:
    301
    Likes Received:
    0
    GPU:
    R9 Fury Strix(Unlocked)
    can you post a screen ???
     
  3. kakarot

    kakarot Maha Guru

    Messages:
    1,110
    Likes Received:
    0
    GPU:
    evga 980ti sc+
    Make sure you're not forcing MLAA/SSAA in the ccc
     
  4. automaticman

    automaticman Master Guru

    Messages:
    852
    Likes Received:
    0
    GPU:
    R9 290 Vapor-X
    I just realized a couple weeks ago that having MLAA checked in my HTPC was what was making the text in Media Center go completely wonky every other time I opened it.

    If that doesn't fix it post some screens, both of the issue and your settings in WoW and CCC.
     

  5. gkcrmvs

    gkcrmvs New Member

    Messages:
    2
    Likes Received:
    0
    GPU:
    AMD RADEON HD 7800 Series
    i did what u said but it's still same. here is the screenshots
    LOW [​IMG]
    HIGH [​IMG]
    ULTRA [​IMG]
    [​IMG]
    [​IMG]
    [​IMG]
    [​IMG]
     
  6. sykozis

    sykozis Ancient Guru

    Messages:
    20,010
    Likes Received:
    29
    GPU:
    XFX RX 470
    Looks like typical WoW to me....
     
  7. automaticman

    automaticman Master Guru

    Messages:
    852
    Likes Received:
    0
    GPU:
    R9 290 Vapor-X
    Yeah I'm not seeing anything too out of whack, and your setting are pretty normal. I see you're using a lot of UI addons (including one for the chat box), try disabling everything and see if that changes anything.

    Also, In the wow main graphics options page you can probably turn multisampling up to x4 and see if things look better, that should help with aliasing at least. I don't think that will affect text though.
     

Share This Page